DOI 10.1097/01.ta.0000233909.88264.43
Low-molecular-weight heparin for prevention of thrombosis: inverted role.
Аннотация
BACKGROUND
Heparin induced thrombosis (HIT) after low-molecular-weight (LMWH) administration for thrombosis prevention is a limb and life threatening condition.
METHODS
Two previously healthy individuals, with nonviable forearm amputation and knee osteoarthritis, suffered from multiple arterial thromboses (>2 sites each) after postoperative administration of LMWH.
RESULTS
Both patients suffered from thrombocytopenia on the first postoperative days (4-7) and had signs of arterial occlusions on the 9th and 10th postoperative days. The patient with the initially successful forearm replantation was finally amputated below the elbow, whereas the lower extremity of the patient with total knee arthroplasty and contralateral femoral artery occlusion was salvaged with foot fingers amputation only.
CONCLUSIONS
Early recognition of the syndrome by monitoring daily platelet counts during heparin therapy is essential. In case of postheparin (LMWH or unfractionated) platelet decrease, heparin administration should be ceased after emergency testing for heparin induced antibodies. When HIT syndrome is confirmed to have occurred, heparin/LMWH must be replaced with thrombin-specific inhibitors.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.